# SDR SWAA2019061833811

- Difficulty date: June 13, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 12,897 hours, 5,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Rows 1-2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H FLOOR PHOTOLUMINESCENT STRIP INOP BETWEEN ROW 1 TO ROW 2. / R&R LIGHT TRACK PER MM.
